On the almost Goldbach problem of Linnik
Journal de Théorie des Nombres de Bordeaux, Volume 11 (1999) no. 1, pp. 133-147.

Under the Generalized Riemann Hypothesis, it is proved that for any k200 there is N k >0 depending on k only such that every even integer N k is a sum of two odd primes and k powers of 2.

On démontre que sous GRH et pour k200, tout entier pair assez grand est somme de deux nombres premiers impairs et de k puissances de 2.

@article{JTNB_1999__11_1_133_0,
     author = {Jianya Liu and Ming-Chit Liu and Tianze Wang},
     title = {On the almost {Goldbach} problem of {Linnik}},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {133--147},
     publisher = {Universit\'e Bordeaux I},
     volume = {11},
     number = {1},
     year = {1999},
     doi = {10.5802/jtnb.242},
     zbl = {0979.11051},
     mrnumber = {1730436},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.242/}
}
TY  - JOUR
TI  - On the almost Goldbach problem of Linnik
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1999
DA  - 1999///
SP  - 133
EP  - 147
VL  - 11
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.242/
UR  - https://zbmath.org/?q=an%3A0979.11051
UR  - https://www.ams.org/mathscinet-getitem?mr=1730436
UR  - https://doi.org/10.5802/jtnb.242
DO  - 10.5802/jtnb.242
LA  - en
ID  - JTNB_1999__11_1_133_0
ER  - 
%0 Journal Article
%T On the almost Goldbach problem of Linnik
%J Journal de Théorie des Nombres de Bordeaux
%D 1999
%P 133-147
%V 11
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.242
%R 10.5802/jtnb.242
%G en
%F JTNB_1999__11_1_133_0
Jianya Liu; Ming-Chit Liu; Tianze Wang. On the almost Goldbach problem of Linnik. Journal de Théorie des Nombres de Bordeaux, Volume 11 (1999) no. 1, pp. 133-147. doi : 10.5802/jtnb.242. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.242/

[C] J.R. Chen, On Goldbach's problem and the sieve methods. Sci. Sin., 21 (1978), 701-739. | MR: 517935 | Zbl: 0399.10046

[D] H. Davenport, Multiplicative Number Theory. 2nd ed., Springer, 1980. | MR: 606931 | Zbl: 0453.10002

[G] P.X. Gallagher, Primes and powers of 2. Invent. Math. 29(1975), 125-142. | MR: 379410 | Zbl: 0305.10044

[HL] G.H. Hardy and J.E. Littlewood, Some problems of "patitio numerorum" V: A further contribution to the study of Goldbach's problem. Proc. London Math. Soc. (2) 22 (1923), 45-56. | JFM: 49.0127.03

[HR] H. Halberstam and H.-E. Richert, Sieve Methods, Academic Press, 1974. | MR: 424730 | Zbl: 0298.10026

[KPP] J. Kaczorowski, A. Perelli and J. Pintz, A note on the exceptional set for Goldbach's problem in short intervals. Mh. Math. 116 (1993), 275-282; corrigendum 119 (1995), 215-216.

[L1] Yu. V. Linnik, Prime numbers and powers of two. Trudy Mat. Inst. Steklov 38 (1951), 151-169. | MR: 50618 | Zbl: 0049.31402

[L2] Yu.V. Linnik, Addition of prime numbers and powers of one and the same number. Mat. Sb.(N. S.) 32 (1953), 3-60. | MR: 59938 | Zbl: 0051.03402

[LLW1] J.Y. Liu, M.C. Liu, and T.Z. Wang, The number of powers of 2 in a representation of large even integers (I). Sci. China Ser. A 41 (1998), 386-398. | MR: 1663182 | Zbl: 1029.11049

[LLW2] J.Y. Liu, M.C. Liu, and T.Z. Wang, The number of powers of 2 in a representation of large even integers (II). Sci. China Ser. A. 41 (1998), 1255-1271. | MR: 1681935 | Zbl: 0924.11086

[LP] A. Languasco and A. Perelli, A pair correlation hypothesis and the exceptional set in Goldbach's problem. Mathematika 43 (1996), 349-361. | MR: 1433280 | Zbl: 0884.11042

[P] K. Prachar, Primzahlverteilung. Springer, 1957. | MR: 87685 | Zbl: 0080.25901

[R] N.P. Romanoff, Über einige Sätze der additiven Zahlentheorie. Math. Ann. 109 (1934), 668-678. | JFM: 60.0131.03 | MR: 1512916 | Zbl: 0009.00801

[RS] J.B. Rosser and L. Schoenfeld, Approximate formulas for some functions of prime numbers. Illinois J. Math. 6 (1962), 64-94. | MR: 137689 | Zbl: 0122.05001

[Vi] A.I. Vinogradov, On an "almost binary" problem. Izv. Akad. Nauk. SSSR Ser. Mat. 20 (1956), 713-750. | MR: 87686 | Zbl: 0072.27001

Cited by Sources: